A ``going down'' theorem for certain reflected radicals.
Gardner, B. J. ; Stewart, Patrick N.
Pacific J. Math., Tome 55 (1974) no. 2, p. 381-389 / Harvested from Project Euclid
Publié le : 1974-05-14
Classification:  18A99,  16A21
@article{1102910974,
     author = {Gardner, B. J. and Stewart, Patrick N.},
     title = {A ``going down'' theorem for certain reflected radicals.},
     journal = {Pacific J. Math.},
     volume = {55},
     number = {2},
     year = {1974},
     pages = { 381-389},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102910974}
}
Gardner, B. J.; Stewart, Patrick N. A ``going down'' theorem for certain reflected radicals.. Pacific J. Math., Tome 55 (1974) no. 2, pp.  381-389. http://gdmltest.u-ga.fr/item/1102910974/